Volume 5, Issue 4, December 2020
Boundary Layer Flow of a Nanofluid Through a Permeable Medium Due to Porous Plate
Zahida Khan, Abdul Rehman, Naveed Sheikh, Saleem Iqbal, Ejaz Sha
Pages: 97-101     Published Online: Oct. 23, 2020
DOI: 10.11648/j.ajmcm.20200504.11
Abstract | Full-Text PDF (881KB)
View 2                 Downloads 1
Stability Analysis of Rational Interpolation Method for Initial Value Problem in Ordinary Differential
Agbeboh Goddy Ujagbe, Ehiemua Michael Ebhodaghe, Loko Perelah
Pages: 102-108     Published Online: Oct. 23, 2020
DOI: 10.11648/j.ajmcm.20200504.12
Abstract | Full-Text PDF (464KB)
View 2                 Downloads 1
Browse journals by subject